Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Sex drive and antidepressants(1 Post)
Name changed for this
Both my (long term) partner and I take SSRIs (antidepressants) and sex drive is an issue due to this. Whenever one of us has come off the medication before, our sex drive has increased a lot.
However at the moment neither of us are on a position to come off our medication. I am starting to (probably irrationally) worry about the infrequency with which we have sex (probably twice a month on average). We both tend to get aroused at different times of the day anyway so with our dampened down libidos it's quite rare that we are in the mood at the same time now!
I guess I'm just looking for some reassurance from other people in a similar situation, or some tips on if there's anything we can do to heat things up a bit!